# SDR 5SWS2015FA0000643

- Difficulty date: December 3, 2015
- Submitted: December 11, 2015
- Operation: General aviation
- Aircraft: N1218S
- Make and model: Cessna 172S
- Aircraft serial: 172S11161
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 7136800
- Part serial: 00391
- Condition: Inoperative
- Location: Cabin
- Part time: 1,512 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OUT, LED STRIPS INOPERATIVE.
